# SDR COMA0010015

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 22,743 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND HYDRAULIC RESERVOIR, LOW LEVEL, WARNING.  REPLACED THE QUANTITY GAUGE.
